MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL A-CLASS 48MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL A-CLASS 48MM; HIP COMPONENT
Model Number 38AC-4800
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Reaction (2414)
Date of Event 09/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly the patient is experiencing mom complications.Subject was seen (b)(6) 2018 for study visit.The left tha is asymptomatic.The metal ion labs were elevated, the mars mri showed possible altr.The pi would like to follow up at visit 2 with repeat labs and mri.The neck and stem are not microport products.(b)(4) additional information: allegedly patient was seen for study visit 2 on (b)(6) 2019 and pi is recommending revision surgery due to adverse local tissue reaction.(b)(4) additional information on 02/20/2020: revision surgery confirmed on (b)(6) 2020 due to adverse local tissue reaction , the large femoral stem and neck sleeve were remove.

Brand Name
CONSERVE TOTAL A-CLASS 48MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10264760
Report Number3010536692-2020-00477
Device Sequence Number2329639
Product Code JDL
UDI-Device IdentifierM68438AC48001
UDI-PublicM68438AC48001
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AC-4800
Device Catalogue Number38AC-4800
Device Lot Number090120834410
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date07/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight82